MAUDE Adverse Event Report: INMODE LTD. LUMECCA; ONF

INMODE LTD. LUMECCA; ONF
Model Number AS601864A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is reported following retrospective review and re-assessment of the case's seriousness.Patient presented with first and second degree burns spread over her right arm following lumecca treatment.Inmode recommended the patient to visit gp for draining the blister and apply additional products to keep the skin moist and to promote good healing.Although we do not have the information whether the patient eventually visited a physician or not to address the blister, due to the necessity of such intervention, the adverse event is being reported.Per latest update received at inmode, the burns healed and the patient was presenting with pigmentation changes, assumed to be transient.Investigation concluded the root-cause to be a user error: the operator did not perform a patch test as required by ifu and applied a very high fluence, not suitable for the patient's skin type.Additionally, the treatment provider applied ipl with high overlap, adding to the thermal damage to the skin.The clinic was retrained.
 
Event or Problem Description
Burns on arm following lumecca treatment.

Brand Name
LUMECCA
Common Device Name
ONF
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22278103
Report Number3010511300-2025-00334
Device Sequence Number7047556
Product Code ONF
UDI-Device Identifier07290016633115
UDI-Public07290016633115
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring,Other,Notification
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS601864A
Device Catalogue NumberAS601864A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite